# SDR UIEA2020092982121

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,417 hours, 18,223 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI-IN APU FAULT EICAS MESSAGE DURING APU START, SECOND START ATTEMPT WAS NORMAL START.  OPERATIONS TESTED APU, REF 49-11-00, NO FAULTS NOTED AT THIS TIME.  OK FOR CONTINUED SERVICE.
